# SDR AWXA200301344

- Difficulty date: November 2, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 44,320 hours, 19,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6037
- Condition: Faulty
- Location: L-1 Door
- Part time: 3,305 hours, 1,305 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY LIGHT TEST FAILED STEP 7 OF T/C R1A25301.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR SLIDE IAW T/C R1C25304, OPERATIONAL CHECK WAS GOOD.
